PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2014 | 223 | 2 | 187-191
Tytuł artykułu

Corrigendum to "Commutators on $(∑ℓ_{q})_{p}$" (Studia Math. 206 (2011), 175-190)

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a corrected proof of Theorem 2.10 in our paper "Commutators on $(∑ℓ_{q})_{p}$" [Studia Math. 206 (2011), 175-190] for the case 1 < q < p < ∞. The case when 1 = q < p < ∞ remains open. As a consequence, the Main Theorem and Corollary 2.17 in that paper are only valid for 1 < p,q < ∞.
Słowa kluczowe
Twórcy
  • School of Mathematical Sciences, Xiamen University, Xiamen, 361005, China
  • Department of Mathematics, Texas A&M University, College Station, TX 77843, U.S.A.
autor
  • Department of Mathematical Sciences, The University of Memphis, Memphis, TN 38152, U.S.A.
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_4064-sm223-2-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.